Proceedings of the Japan Academy

On the product of a normal space with a metric space

Kiiti Morita

Full-text: Open access

Article information

Source
Proc. Japan Acad. Volume 39, Number 3 (1963), 148-150.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195523108

Digital Object Identifier
doi:10.3792/pja/1195523108

Mathematical Reviews number (MathSciNet)
MR0150734

Zentralblatt MATH identifier
0178.25801

Subjects
Primary: 54.25

Citation

Morita, Kiiti. On the product of a normal space with a metric space. Proc. Japan Acad. 39 (1963), no. 3, 148--150. doi:10.3792/pja/1195523108. http://projecteuclid.org/euclid.pja/1195523108.


Export citation

References